0 out of 5 stars

Beth Ann Schulz-Butulis, DO, FAAD

Raleigh-Durham Dermatologist
5904 Six Forks Rd
Raleigh, North Carolina 27609-3838 US
Coming soon!
649 profile views
11 expert answers
Last contacted by
a user ...

Board Certifications

Board-certified by the American Board of Dermatology

Memberships

Fellow, American Academy of Dermatology (FAAD)

Hospital Privileges

Dr. Schulz-Butulis has hospital affiliations at Dermatology, Rex Hospital, Raleigh, NC (2006- ); Chief of Dermatology, Dermatology, Martin Army Community Hospital, Columbus, GA (2004-2006); Laser Clinic Director, Dermatology, National Naval Medical Center, Bethesda, MD (2002-2004).

Education

  • Undergraduate & Medical School

    Medical: DO, Ohio University Heritage College of Osteopathic Medicine, Ohio
  • Post-Medical School Training

    Internship: Brooke Army Medical Center, San Antonio, TX
    Residency: Dermatology, National Naval Medical Center, Bethesda, MD

Treatments offered at Beth Ann Schulz-Butulis, DO, FAAD

Most popular answers from Beth Ann Schulz-Butulis, DO, FAAD

Narrow by:

Should I take Accutane before, during, or after my meal?

Isotretinoin is absorbed best when taken with a fatty meal. If the patient is on a low fat diet the isotretinoin may not get absorbed resulting in... READ MORE

Severe back pain on Accutane. Should I just stop the Accutane or go to a lower dose?

Isotretinoin may definitely cause muscle pain and back pain. It seems that my patients who run marathons or are otherwise athletic seem to have been... READ MORE

Can Retin A gel cause hyper pigmentation?

If the Retin-A product applied induces too much skin irritation, it is possible that skin hyperpigmentation could be a side effect. However, Retin-A... READ MORE

I have been on Accutane and my skin got worse. Any suggestions?

Patients with fertility concerns, increased body hair, irregular menstrual periods, and acne should raise a red flag to pursue a hormone work-up.... READ MORE

I'm finishing my accutane course How long will it take before the side effects end?

Isotretinoin can remain in the system for at least 30 days from the last dose. The symptoms of skin redness, chapped lips, muscle aches, joint aches,... READ MORE

I'm going on holidays for 2 weeks, and plan on drinking and laying out in the sun. Will this affect accutane?

Isotretinoin (Accutane) is a medication that causes the skin to be extremely prone to sun burn. It would not be advisable to be out in the sun without... READ MORE

Bad breakout starting month 4 of Accutane...normal?

Patients should take the isotretinoin with a fatty meal which helps absorption. Some patients do not get better as quickly because they are dieting... READ MORE

Will drinking a protien shake with vitamin A be OK while on Accutane?

While my patients take Isotretinoin, I recommend that they avoid all additional Vitamin A supplements. Patients may take a multivitamin if they like,... READ MORE

Is there anything that I can use topically while on Accutane? (Photo)

I would recommend that you follow-up with your dermatologist who wrote the prescription to discuss your concerns. Depending on the severity of the... READ MORE

Finacea: I am 71 and still getting Rosacea spots.

Because chronic topical steroid use may cause steroid induced rosacea, patients with rosacea should avoid the use of any topical steroids on the face.... READ MORE

There is no recent activity.